Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What can I do to lower my cloistral ?

i have a 201 what should i do to get it down
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  7949
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Well, last year my triglycerides were elevated although my total cholesterol was only 168 which is really good. I cut out a lot of the bad fats in my diet, eat very little red meat, alot of fish and veggies and oatmeal along with other whole grains. Your total cholesterol is not as important as your ratio of good to bad. Also exercise if you don't now, that helps! My cholesterol as of last month 152 total, my HDL(good) 65 my LDL(bad) is 60 and my triglcerides 89, down from 218 last Sept.!! So, these changes can help! I also take supplements which have been proven to lower cholesterol and raise good cholesterol - email me if you want more info on what I use. What you want to aim for: Total less than 200 LDL(bad) less than 100 HDL(good)over 40 TRIGLYCERIDES less than 150, under 100 is better! Good luck!
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor